| Model Number |
LF-TP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed, during the device inspection.That the tracheal intubation fiberscope exhibited coating peeling off the image guide hose.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the event was caused by stress of repeated use, external factors.However, a definitive root cause for the reported issue could not be established.The event can be detected/prevented by following the instructions for use which state: ·labeling there is an inspection method for the suggested event in the instruction manual for tracheal intubation fiberscope lf-tp/dp/gp ¿chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope".Olympus will continue to monitor field performance for this device.